# SDR DHL2005806514

- Difficulty date: September 1, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs -12
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 040957: PRIMARY HEAT EXCHANGER AFT LWR CORNER ACS STRUCTURAL MODIFICATION DOUBLER CRACKED 0.750 IN STA -12.000 L-27R.  DWG U80-R18 REV. IR DATED 08-08-05. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D. CUT OUT DAMAGED SECTION IAW DWG U80-R18. PERFORMED DETAIL VISUAL INSP OF WORKED AREA. NO CRACK NEITHER CORROSION FOUND. FABRICATED REPAIR DOUBLER (AL2024T3 0.050 IN) REPAIR TRIPLER (AL2024T3 0.063 IN) AND FILLER (AL2024T3 0.100 IN) IAW DWG U80-R18. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED REPAIR PARTS IAW DWG U80-R18, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE)
